Calpol 120mg Suspension Strawberry 60ml is a commonly used medication for pain relief and reducing fever.

Paracetamol is classified as an analgesic and antipyretic works by inhibiting the production of certain chemicals in the brain that transmit pain signals and influence the body's temperature regulation, thereby reducing pain and fever.

Be cautious not to exceed the maximum daily dosage to avoid potential liver damage. Take it orally with a full glass of water, typically with or without food, as directed by your doctor, or following the instructions on the medication packaging.

Patients prescribed it should adhere to their healthcare provider's recommendations regarding dosage and duration of treatment.

It is crucial to report any persistent symptoms or adverse effects promptly.

medwiki-image-d

Similar Medicines

Parawal 500mg Tablet 10s
PARAWAL 500MG TABLET 10S

Paracetamol (500mg)

Aqua Pmol 500mg Tablet 10s
AQUA PMOL 500MG TABLET 10S

Paracetamol (500mg)

T 98 Junior Tablet 10s
T 98 JUNIOR TABLET 10S

Paracetamol (500mg)

Auspara 500mg Tablet 10s
AUSPARA 500MG TABLET 10S

Paracetamol (500mg)

xykaa
XYKAA

Paracetamol (500mg)

More medicines by Glaxo SmithKline Pharmaceuticals Ltd

Piriton CS Syrup 100ml
PIRITON CS SYRUP 100ML

Chlorpheniramine Maleate (4mg/5ml) + Dextromethorphan Hydrobromide (10mg/5ml)

Dermocalm Lotion 100ml
DERMOCALM LOTION 100ML

Calamine + Light Liquid Paraffin

Cobadex CZS Tablet
COBADEX CZS TABLET

Pyridoxine Hydrochloride(Vit B6) 3 MG + Niacinamide(Nicotinamide/Vit B3) 100 MG + Cyanocobalamin(Vit B12) 15 MCG + FOLIC ACID 1500 MCG + CHROMIUM PICOLINATE 250 MCG + ELEMENTAL SELENIUM 100 MCG + ZINC SULPHATE 61.8 mg

Related Medicine

Bar Syrup
BAR SYRUP

Ibuprofen (50mg)

fenlong
FENLONG

Ibuprofen (400mg)

bren
BREN

Ibuprofen (100mg/5ml)

ibumin
IBUMIN

Ibuprofen

ibuflamar
IBUFLAMAR

Ibuprofen (200mg)

premobil
PREMOBIL

Ibuprofen (300mg)

Ibupal 400mg Tablet
IBUPAL 400MG TABLET

Ibuprofen (400mg)

ALFAM 400MG TABLET
ALFAM 400MG TABLET

Ibuprofen (400mg)

ibutas
IBUTAS

Ibuprofen (400mg)

brufen
BRUFEN

Ibuprofen (600mg)

Available in 8 variations

Calpol 650mg Tablet 15s

Calpol 650mg Tablet 15s

Calpol 500mg Tablet

Calpol 500mg Tablet

Calpol 500mg + Tablet 15s

Calpol 500mg + Tablet 15s

Paracetamol (500mg)

strip of 15 tablets

Calpol 500mg Tablet 1000s

Calpol 500mg Tablet 1000s

Calpol 650mg Plus Tablet 15s

Calpol 650mg Plus Tablet 15s

Paracetamol (650mg)

strip of 15 tablets

Calpol 250mg Peadiatric Oral Suspension Strawberry

Calpol 250mg Peadiatric Oral Suspension Strawberry

Paracetamol/Acetaminophen (250mg/5ml)

bottle of 60 ml oral suspension

Calpol Paediatric Drops Peppermint

Calpol Paediatric Drops Peppermint

Paracetamol/Acetaminophen (100mg/ml)

bottle of 15 ml Oral Suspension

Calpol 120mg Suspension Strawberry 60ml

Calpol 120mg Suspension Strawberry 60ml

Paracetamol/Acetaminophen (120mg/5ml)

bottle of 60 ml oral suspension

Written By:

about-us.jpg

Published At: Dec 10, 2024

Updated At: Jan 28, 2025

Reviewed By:

about-us.jpg

Published At: Dec 10, 2024

Updated At: Jan 28, 2025

Disclaimer : This information is not a substitute for medical advice. Consult your healthcare provider before making any changes to your treatment . Do not ignore or delay professional medical advice based on anything you have seen or read on Medwiki.

calpol

Prescription Required

Composition :

paracetamol

MRP :

₹15 - ₹673